# SDR HALA2020123100231

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 3,518 hours, 842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 810594
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT ON SERVICE CHECK CARD ITEM 10, OPERATIONAL CHECK OF EMERGENCY LIGHTS, TEST SHOWS FAULT MESSAGE: 256241- ESCAPE SLIDE LIGHT/ EPSU (13WL) AFT L- SCOURCE: CIDS 1-CLASS 1.  REPLACED BATTERY IN FIN 13WL EPSU, PER AMM 33-51-38.  CONDITION SAME.  FOUND LEFT AFT EMERGENCY SLIDE LIGHTS SHORTED TO GROUND.
